# SDR HNAA0500094

- Difficulty date: October 22, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 35,111 hours, 39,901 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 066308601
- Part serial: 3340
- Condition: Locked
- Location: Wx Radar Sys
- Part time: 35,111 hours, 39,901 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR LOCKED UP AND DISPLAY IS DISTORTED.  REMOVED AND REPLACED THE WEATHER RADAR INDICATOR.
